# SDR COMA2010072050148

- Difficulty date: July 19, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 37,684 hours, 33,970 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 7805013
- Part serial: 244A
- Condition: Failed
- Location: Cockpit
- Part time: 21,627 hours, 18,591 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO CVG RECEIVED FLAPS FAIL CAUTION MSG.  EMERGENCY DECLARED, A/C LANDED SAFELY.  REMOVED AND REPLACED FLAP CONTROL LEVER.  NO FURTHER DEFECTS NOTED.
